RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 6, Pages 29–68 (Mi aa1406)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Imbedding of circular orbits and the distribution of fractional parts

V. G. Zhuravlev

Vladimir State University, Vladimir, Russia

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:6, 881–909

Bibliographic databases:

Received: 25.06.2013

Citation: V. G. Zhuravlev, “Imbedding of circular orbits and the distribution of fractional parts”, Algebra i Analiz, 26:6 (2014), 29–68; St. Petersburg Math. J., 26:6 (2015), 881–909

Citation in format AMSBIB
\Bibitem{Zhu14}
\by V.~G.~Zhuravlev
\paper Imbedding of circular orbits and the distribution of fractional parts
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 6
\pages 29--68
\mathnet{http://mi.mathnet.ru/aa1406}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443255}
\elib{http://elibrary.ru/item.asp?id=22834108}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 6
\pages 881--909
\crossref{https://doi.org/10.1090/spmj/1365}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702700003}
\elib{http://elibrary.ru/item.asp?id=24961556}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944325270}


Linking options:
  • http://mi.mathnet.ru/eng/aa1406
  • http://mi.mathnet.ru/eng/aa/v26/i6/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Zhuravlev, “Bounded remainder sets”, J. Math. Sci. (N. Y.), 222:5 (2017), 585–640  mathnet  crossref  mathscinet
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:228
    Full text:41
    References:34
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019